# SDR 2002UALA00145

- Difficulty date: January 27, 2002
- Submitted: February 5, 2002
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Aircraft time: 34,571 hours, 4,182 cycles
- Engine: Pwa PW4056
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RETURNED TO THE FIELD DUE TO LANDING GEAR HANDLE WOULD NOT RAISE PAST LEVER LOCK AFTER TAKEOFF.  NO EICAS MESSAGES APPEARED.
